TechSpot

Sudden decrease in framerate

By Zakker
Aug 11, 2010
Post New Reply
  1. Hello,

    I just bought a new Dell desktop.

    When playing company of heroes, it worked great at first - my performance rating was fantastic but recently it has slowed down tremendously... all within a couple weeks.

    I downloaded a few programs, and I'm guessing one of them is interfering, but I really don't know.

    I downloaded Itunes, sticky notes, a weather app, and overdrive media console.

    I have Mcafee security and haven't visited any questionable websites or opened any emails from unknown senders. I have a monitor with a vga and hdmi hookup.

    My hardware was fine when I got it and I have no reason to believe it is failing or corrupted (other than the low framerate).

    Please help!
     
  2. Relic

    Relic TechSpot Chancellor Posts: 1,379   +16

    Welcome Zak :wave:, in order for us to help you can you please provide us with more information, like your system specs (CPU, GPU, RAM, OS)? If you are unfamiliar with the specs just tell us what Dell you purchased like a Dell Inspiron 570 or whatever model it is you bought.

    Some things you can do in the mean time is make sure your video cards drivers are up to date and make sure your game is patched to the latest version. You said you just recently installed some new programs too. Are you running all these programs while gaming? Most PC's nowadays shouldn't have issues with multitasking but if you have a low end system your PC might be struggling with intense gaming and other programs in the background. Also are your framerates low across the board in CoH or just during intense gameplay? Could you have possibly changed the game settings to something higher then before and not changed it back?
     
  3. Zakker

    Zakker TS Rookie Topic Starter

    pc specs

    Hello,

    I'm pretty sure my pc is plenty strong...

    amd x4 processor, 2.8 ghz
    3 gig ram (2.75 usable)
    ATI radeon hd 4200
     
  4. Zakker

    Zakker TS Rookie Topic Starter

    I'm not running any of those programs while gaming, the graphics settings are set quite low, and the latest patch is installed.
     

Similar Topics

Add New Comment

You need to be a member to leave a comment. Join thousands of tech enthusiasts and participate.
TechSpot Account You may also...